# SDR FDEA200902060479

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, DENT AT BS 1395 BL 0.  CHECKED LIMITS IAW SRM 53-00-01 FIG 101 DETAIL LLL FOUND TO BE WITHIN LIMIT DEPTH=.016" WIDTH=0.69" LENGTH=0.75" A/Y RATIO=43.  NDT CHECKED FOUND CRACK 0.075".  REPAIRED CRACK IAW SRM 53-00-01 REPAIR 16 FIG 201 PAGE 201.  THIS REPAIR IS CATEGORY "B" MAJOR REPAIR.
